MAUDE Adverse Event Report: CLEARCORRECT CLEARCORRECT SYSTEM; CLEAR PLASTIC ORTHODONTIC ALIGNER

CLEARCORRECT CLEARCORRECT SYSTEM; CLEAR PLASTIC ORTHODONTIC ALIGNER
Lot Number +D865REF03001/$$52625034825017
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
This patient has been getting recession near ll3 due to the aligner digging into her gingivae the patient is currently on step 6.I have had to adjust the patient's aligners here on a few occasions.Could you please re send out the remaining aligners (step 7 to 12) with a shorter flange on ll3 so it terminates above gingival margin? as you can see from the in-situ photo, the ll3 gingivae have recessed on the buccal aspect from the extension on the flange.
 
Additional Manufacturer Narrative
Clear correct findings: a review of case # (b)(4) confirms that all protocols were followed during its creation, and no deviations were identified that would have led to the reported issue.However, the photos provided with the complaint do show that recession is present.At this time, complaint management is unable to determine the cause of the recession.Clinical evaluation: the complaint is focused on the periodontal tissues around the mandibular left canine.The provided photographs show that the buccal marginal gingiva is erythematous and mildly swollen.The tissue quality appears to be friable lacking the stippling and normal marginal gingival architecture of a rolled border.The provided photographs show the area with the appliance in and without.The former shows that the majority of the affected area is beyond the edge of the aligner.Additionally with the appliance in place, there are no signs of pressure application on this area from the aligner.Although there is insufficient information to determine a cause and effect, the symptoms are more likely related to the periodontal phenotype and status of the patient.

Brand Name
CLEARCORRECT SYSTEM
Common Device Name
CLEAR PLASTIC ORTHODONTIC ALIGNER
Manufacturer (Section D)
CLEARCORRECT
21 cypress blvd
suite 1010
round rock TX 78665
Manufacturer (Section G)
CLEARCORRECT
21 cypress blvd
suite 1010
round rock TX 78665
Manufacturer Contact
david jue
21 cypress blvd
suite 1010
round rock, TX 78665
8883313323
MDR Report Key22436576
Report Number3007130440-2025-00008
Device Sequence Number3127282
Product Code NXC
UDI-Device IdentifierD865REF03001
UDI-Public+D865REF03001/$$52625034825017
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K113618
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Remedial Action Notification
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/07/2026
Device Lot Number+D865REF03001/$$52625034825017
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age21 YR
Patient SexUnknown